# SDR CA190806001

- Difficulty date: August 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8315
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 2421DASH12A16DAS
- Condition: Shorted
- Location: Ac Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #1 AC GENERATOR FAILED IN FLIGHT. RESET CONDUCTED AND DID NOT WORK. GCU CHANGED. GENERATOR ALSO CHANGED.TEST OK THEN FAILED ON SUBSEQUENT START. FURTHER TROUBLESHOOTING REVEALED A SHORTED WIRE. CONNECTORS 2421-P2, P4, P5, P7 DISCONNECTED & BACKSHELLS REMOVED. NEW WIRE 2421-12A16 RED/13A16 BRN LABELLED, RUN & TERMINATED. INSULATION & CONTINUITY TESTS C/O SATIS. ALL CONNECTORS ASSEMBLED & CONNECTED PER AMM 24-21-01, WDM 24-21-01. GCU REPLACED, #1 & #2 AC GEN SYSTEMS TESTED SERV ON EGR. (TC# 20190806001)
